Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
138 Publications
2015 | Published | Journal Article | IST-REx-ID: 1807 |

M. Goldman and J. Royo-Letelier, “Sharp interface limit for two components Bose-Einstein condensates,” ESAIM - Control, Optimisation and Calculus of Variations, vol. 21, no. 3. EDP Sciences, pp. 603–624, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1880 |

M. Könenberg, T. Moser, R. Seiringer, and J. Yngvason, “Superfluid behavior of a Bose-Einstein condensate in a random potential,” New Journal of Physics, vol. 17. IOP Publishing Ltd., 2015.
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 2085 |

P. Nam and R. Seiringer, “Collective excitations of Bose gases in the mean-field regime,” Archive for Rational Mechanics and Analysis, vol. 215, no. 2. Springer, pp. 381–417, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 8044 |

R. Seiringer, “Structure of the excitation spectrum for many-body quantum systems,” in Proceeding of the International Congress of Mathematicans, Seoul, South Korea, 2014, vol. 3, pp. 1175–1194.
[Published Version]
View
| Download Published Version (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 1516 |

G. Bräunlich, C. Hainzl, and R. Seiringer, “On the BCS gap equation for superfluid fermionic gases,” in Proceedings of the QMath12 Conference, Berlin, Germany, 2014, pp. 127–137.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2014 | Published | Journal Article | IST-REx-ID: 1821 |

R. Seiringer, “Bose gases, Bose-Einstein condensation, and the Bogoliubov approximation,” Journal of Mathematical Physics, vol. 55, no. 7. American Institute of Physics, 2014.
[Submitted Version]
View
| Files available
| DOI
2014 | Published | Journal Article | IST-REx-ID: 1889 |

G. Bräunlich, C. Hainzl, and R. Seiringer, “Translation-invariant quasi-free states for fermionic systems and the BCS approximation,” Reviews in Mathematical Physics, vol. 26, no. 7. World Scientific Publishing, 2014.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| arXiv
2014 | Published | Journal Article | IST-REx-ID: 1904 |

R. Frank, M. Lewin, É. Lieb, and R. Seiringer, “Strichartz inequality for orthonormal functions,” Journal of the European Mathematical Society, vol. 16, no. 7. European Mathematical Society, pp. 1507–1526, 2014.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 1918 |

J. Bellazzini, R. Frank, É. Lieb, and R. Seiringer, “Existence of ground states for negative ions at the binding threshold,” Reviews in Mathematical Physics, vol. 26, no. 1. World Scientific Publishing, 2014.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 1935 |

A. Giuliani, É. Lieb, and R. Seiringer, “Formation of stripes and slabs near the ferromagnetic transition,” Communications in Mathematical Physics, vol. 331. Springer, pp. 333–350, 2014.
[Published Version]
View
| Files available
| DOI
| arXiv
2014 | Published | Journal Article | IST-REx-ID: 2029 |

M. Correggi, A. Giuliani, and R. Seiringer, “Validity of spin-wave theory for the quantum Heisenberg model,” EPL, vol. 108, no. 2. IOP Publishing Ltd., 2014.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2186 |

T. Chen, C. Hainzl, N. Pavlović, and R. Seiringer, “On the well-posedness and scattering for the Gross-Pitaevskii hierarchy via quantum de Finetti,” Letters in Mathematical Physics, vol. 104, no. 7. Springer, pp. 871–891, 2014.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2281 |

Y. Guo and R. Seiringer, “On the mass concentration for Bose-Einstein condensates with attractive interactions,” Letters in Mathematical Physics, vol. 104, no. 2. Springer, pp. 141–156, 2014.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2013 | Published | Journal Article | IST-REx-ID: 2297 |

R. Seiringer, “Hot topics in cold gases: A mathematical physics perspective,” Japanese Journal of Mathematics, vol. 8, no. 2. Springer, pp. 185–232, 2013.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2013 | Published | Journal Article | IST-REx-ID: 2300 |

A. Giuliani, É. Lieb, and R. Seiringer, “Realization of stripes and slabs in two and three dimensions,” Physical Review B, vol. 88, no. 6. American Physical Society, 2013.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2012 | Published | Journal Article | IST-REx-ID: 2318 |

R. Seiringer, “Absence of bound states implies non-negativity of the scattering length,” Journal of Spectral Theory, vol. 2, no. 3. European Mathematical Society, pp. 321–328, 2012.
[Preprint]
View
| DOI
| Download Preprint (ext.)